# SDR USAA20090817BB124

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: D30654122
- Part serial: 0169RP
- Condition: Frayed
- Location: Evac Slide
- Part time: 49,047 hours, 2,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - HARNESS FRAYED.  MAINTENANCE REPLACED SLIDE.
